# SDR AALA20040441

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT EMERGENCY LIGHTS ON CEILING BETWEEN LEFT AND RIGHT HAND LAVATORY INOPERATIVE.  REPLACED BATTERY PACK FOR TWO AFT EMERGENCY LIGHTS ON CEILING BETWEEN LEFT AND RIGHT HAND LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
